Vol. 40, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Royden algebras and quasi-isometries of Riemannian manifolds

Mitsuru Nakai

Vol. 40 (1972), No. 2, 397–414
Abstract

The purpose of this paper is to investigate how the purely algebraic structure of the Royden algebra relates to the metric structure of the underlying Riemannian manifold. This investigation is motivated by the question: what potentialtheoretic properties are intrinsically determined by Royden algebras.

Mathematical Subject Classification 2000
Primary: 53C20
Milestones
Received: 1 September 1970
Revised: 21 December 1970
Published: 1 February 1972
Authors
Mitsuru Nakai